34A60

Articles containing subject class 34A60:

MIA-08-07 » On first order differential inclusions with periodic boundary conditions (01/2005)
MIA-10-31 » Controllability of nonautonomous semilinear integrodifferential inclusions in Banach spaces (04/2007)
DEA-01-03 » Existence results for Semilinear Neutral Functional Differential Inclusions with Nonlocal Conditions (02/2009)
DEA-01-25 » Bifurcations of periodic solutions in forced ordinary differential inclusions (11/2009)
DEA-01-26 » On a conjecture for three-dimensional competitive Lotka-Volterra systems with a heteroclinic cycle (11/2009)
DEA-02-02 » Nonlocal problems for delay integrodifferential equations in Banach spaces (02/2010)
DEA-02-10 » Some characterizations of nonlinear first order differential equations on unbounded intervals (05/2010)
FDC-02-01 » A study of impulsive fractional differential inclusions with anti-periodic boundary conditions (06/2012)
FDC-02-07 » Boundary value problems for fractional differential inclusions in Banach spaces (06/2012)
DEA-04-22 » On second-order functional differential inclusions in Hilbert spaces (08/2012)
DEA-04-31 » Existence of positive solutions for a fourth order differential inclusion (11/2012)
FDC-03-01 » Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and integral boundary conditions (06/2013)
DEA-07-05 » A generalization of Darbo's fixed point theorem and local attractivity of generalized nonlinear functional integral equations (02/2015)
DEA-07-20 » On the solutions of some semilinear integro-differential inclusions (08/2015)
DEA-08-02 » Positive solutions for a fourth order differential inclusion with boundary values (02/2016)
DEA-09-37 » Solutions for a second-order Delay differential inclusion on the half-line with boundary values (11/2017)
FDC-07-19 » On a Sturm-Liouville type differential inclusion of fractional order (12/2017)
FDC-08-07 » Existence theory for fractional-order neutral boundary value problems (06/2018)
FDC-08-10 » Boundary value problems for Hadamard fractional differential equations with nonlocal multi-point boundary conditions (06/2018)
DEA-11-07 » Second-order ordinary differential equations and inclusions with a new kind of integral and multi-strip boundary conditions (05/2019)
FDC-09-10 » On some fractional integro-differential inclusions with nonlocal multi-point boundary conditions (06/2019)
DEA-11-26 » Positive solutions for a fourth order differential inclusion based on the Euler-Bernoulli equation for a Cantilever beam (11/2019)
DEA-12-07 » Corrigendum to: Positive solutions for a fourth order differential inclusion with boundary values, published in Differential Equations and Applications Vol. 8 No. 1 (2016), 21–31, by John S. Spraker (02/2020)
DEA-12-24 » Existence results and continuity dependence of solutions for fractional equations (11/2020)